Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 381972, 8 pages
http://dx.doi.org/10.1155/2014/381972
Research Article

Properties of Solutions to Stochastic Set Differential Equations under Non-Lipschitzian Coefficients

School of Mathematics and Physics, Anhui Polytechnic University, Wuhu, Anhui 241000, China

Received 31 October 2013; Revised 7 January 2014; Accepted 19 January 2014; Published 5 March 2014

Academic Editor: Ilaria Fragala

Copyright © 2014 Weiyin Fei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiyin Fei, Yunhe Li, and Chen Fei, “Properties of Solutions to Stochastic Set Differential Equations under Non-Lipschitzian Coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 381972, 8 pages, 2014. https://doi.org/10.1155/2014/381972.